MAUDE Adverse Event Report: AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD. DAKO COVERSTAINER; AUTOMATED SLIDE STAINER

AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD. DAKO COVERSTAINER; AUTOMATED SLIDE STAINER
Model Number CS100
Medical Device Problem Codes Mechanical Problem (1384); Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
The spain customer reported " inferior door spring does not work normally" for the cover stainer instrument.The problem was described as the door closes suddenly and the shock absorbers are not working correctly.It was confirmed that no harm has occurred.The agilent field service engineer (fse) went on site to verify functionality before cleaning and lubricating the shock absorbers.Replacement shock absorbers have been ordered and will be installed during the next service visit.Upon confirmation of the replacement, a follow-up report will be submitted.Testing was able to be completed.While there was no direct, or indirect, user harm reported for this event; it is being reported due to the potential for harm if the event were to reoccur.Therefore, this report is being filed as part of agilent's commitment to due diligence reporting.
 
Additional Manufacturer Narrative
The following fields were updated: b4, b5, g3, g6, h2, h7, h11.
 
Event or Problem Description
The spain customer reported " inferior door spring does not work normally" for the coverstainer instrument.The problem was described as the door closes suddenly and the shock absorbers are not working correctly.It was confirmed that no harm has occurred.The agilent field service engineer (fse) went back to the customer's site and replaced the shock absorbers.The instrument is fully operational and ready for use.Testing was able to be completed.While there was no direct, or indirect, user harm reported for this event; it is being reported due to the potential for harm if the event were to reoccur.Therefore, this report is being filed as part of agilent's commitment to due diligence reporting.

Brand Name
DAKO COVERSTAINER
Common Device Name
AUTOMATED SLIDE STAINER
Manufacturer (Section D)
AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD.
no.1 yishun avenue 7
singapore north east, sgp 76892 3
SN  768923
Manufacturer Contact
angela bandy
1834 state highway 71 west
cedar creek, TX 78612
3026338121
MDR Report Key21528515
Report Number3003423869-2025-00012
Device Sequence Number9560460
Product Code KPA
UDI-Device Identifier05700571112571
UDI-Public(01)05700571112571(11)220301
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCS100
Device Catalogue NumberCS10030
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2025
Supplement Date Received by Manufacturer03/06/2025
Initial Report FDA Received Date03/05/2025
Supplement Report FDA Received Date04/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown